Notre Dame Journal of Formal Logic

Quick completeness proofs for some logics of conditionals.

John P. Burgess

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 1 (1981), 76-84.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883341

Zentralblatt MATH identifier
0416.03020

Mathematical Reviews number (MathSciNet)
MR603758

Digital Object Identifier
doi:10.1305/ndjfl/1093883341

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Burgess, John P. Quick completeness proofs for some logics of conditionals. Notre Dame J. Formal Logic 22 (1981), no. 1, 76--84. doi:10.1305/ndjfl/1093883341. http://projecteuclid.org/euclid.ndjfl/1093883341.


Export citation